# SDR UALA2011031801307

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 34,698 hours, 14,079 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031000241
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS GIRT BAR ON LEFT FWD DOOR SLIDE NOT CONNECTED TO SLIDE WITH DOOR OPEN.  RE-INSTALLED DOOR SLIDE GIRT BAR PER AMM.  OPS CHECK OKAY.
